Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the discrete series of generalized Stiefel manifolds


Author: Jian-Shu Li
Journal: Trans. Amer. Math. Soc. 340 (1993), 753-766
MSC: Primary 22E46; Secondary 22E45
MathSciNet review: 1127156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study of the discrete series of generalized Stiefel manifolds is made using the oscillator representation. New infinite families of such discrete series are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E45

Retrieve articles in all journals with MSC: 22E46, 22E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1127156-0
Article copyright: © Copyright 1993 American Mathematical Society